The max norm in R n -isometries and measure

Regina Cohen; James W. Fickett

Colloquium Mathematicae (1982)

  • Volume: 47, Issue: 1, page 17-22
  • ISSN: 0010-1354

How to cite


Regina Cohen, and James W. Fickett. "The max norm in $R^n$-isometries and measure." Colloquium Mathematicae 47.1 (1982): 17-22. <>.

author = {Regina Cohen, James W. Fickett},
journal = {Colloquium Mathematicae},
keywords = {isometry; Euclidean space; Lebesgue measure},
language = {eng},
number = {1},
pages = {17-22},
title = {The max norm in $R^n$-isometries and measure},
url = {},
volume = {47},
year = {1982},

AU - Regina Cohen
AU - James W. Fickett
TI - The max norm in $R^n$-isometries and measure
JO - Colloquium Mathematicae
PY - 1982
VL - 47
IS - 1
SP - 17
EP - 22
LA - eng
KW - isometry; Euclidean space; Lebesgue measure
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.